# SDR SIMA0901

- Difficulty date: March 30, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N389AE
- Make and model: Saab 340B
- Aircraft serial: 340B389
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00511500
- Part serial: 1194
- Condition: Inoperative
- Location: Row 12
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3788 - EMERGENCY LIGHT OVER 12A INOPERATIVE.  REMOVED AND REPLACED LAMP ASSEMBLY.  OPS CHECK GOOD.  (M)
